# SDR DALA1226696818

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z- ANGLE- CORROSION LOCATION: FLOOR SUPPORT RT OUTBD FLOOR SUPPORT STA 1300-1340.  POS: AFT REMOVED Z ANGLE AT STA 1300-1340 RT OUTBD FLOOR SUPPORT FASTENER HOLES IN Z ANGLE AT STA 1300-1340.  OK TO TREAT & PAINT PER PS 900-3-6 NR 3 BEGAN INSTALLATION OF Z ANGLE PER BAC DWG 146N5390 INSTALLED Z ANGLE PER BAC DWG 146N5390.
